# SDR ASAA0781416

- Difficulty date: January 19, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- Aircraft time: 51,966 hours, 27,952 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991150391
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEELWELL LEFT FRAME JUST FORWARD OF LEFT INNER BULKHEAD WAS DENTED.  REPLACE FRAME PER SRM 51 30 02.
